RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 3, Pages 79–94 (Mi fpm829)  

Factorization of loop algebras over $\mathrm{so}(4)$ and integrable nonlinear differential equations

O. V. Efimovskaya

M. V. Lomonosov Moscow State University

Abstract: We consider factoring subalgebras for loop algebras over $\mathrm{so}(4)$. Given a factoring subalgebra, we find (in terms of coefficients of commutator relations) an explicit form of (1) the corresponding system of the chiral field equation type, (2) the corresponding two-spin model of the Landau–Lifshitz equation, and (3) the corresponding Hamiltonian system of ordinary differential equations with homogeneous quadratic Hamiltonian and linear $\mathrm{so}(4)$-Poisson brackets.

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 144:2, 3926–3937

Bibliographic databases:

UDC: 517.958+512.77

Citation: O. V. Efimovskaya, “Factorization of loop algebras over $\mathrm{so}(4)$ and integrable nonlinear differential equations”, Fundam. Prikl. Mat., 11:3 (2005), 79–94; J. Math. Sci., 144:2 (2007), 3926–3937

Citation in format AMSBIB
\Bibitem{Efi05}
\by O.~V.~Efimovskaya
\paper Factorization of loop algebras over $\mathrm{so}(4)$ and integrable nonlinear differential equations
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 3
\pages 79--94
\mathnet{http://mi.mathnet.ru/fpm829}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2176691}
\zmath{https://zbmath.org/?q=an:1107.37047}
\elib{http://elibrary.ru/item.asp?id=13557189}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 144
\issue 2
\pages 3926--3937
\crossref{https://doi.org/10.1007/s10958-007-0245-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34250186041}


Linking options:
  • http://mi.mathnet.ru/eng/fpm829
  • http://mi.mathnet.ru/eng/fpm/v11/i3/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:209
    Full text:57
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019